MathSciNet Relay Station
MathSciNet bibliographic data
MR534402 32A35 (30D55 46J15)
Riesenberg, Nathaniel R. An extreme point in $H\sp{\infty }(U\sp{2})$. Proc. Amer. Math. Soc. 76 (1979), no. 1, 129–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement